MathSciNet Relay Station
MathSciNet bibliographic data
MR1004634 20C05 (11R33 16A26)
Luthar, I. S.; Passi, I. B. S. Zassenhaus conjecture for $A_5$. Proc. Indian Acad. Sci. Math. Sci. 99 (1989), no. 1, 1–5.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement